MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Codes Communication or Transmission Problem (2896); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual analysis and additional testing methods were performed on the returned device.The reported communication issue was unable to be confirmed due to the returned condition of the device (dried contrast within the sheath) which prevented functional testing.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation determined the cause for the reported communication issue was operational context.The optical fiber of the returned catheter was observed to be broken and was the cause for the reported and observed communication failure.In this case, the optical fiber break was likely due the use or handling techniques employed during prep or attempted connection.It should be noted that there was one successful pullback recorded and one successful pullback recorded on the returned device¿which indicates that the catheter was able to connect, calibrate, and perform a pullback for the user prior to the optical fiber break.The guidewire exit notch tear is consistent with aggressively withdrawing (excess force applied) the catheter from the engaged guidewire; however, the guidewire exit tear is unrelated to the reported communication problem.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the dragonfly optis imaging catheter was to be used in the left anterior descending (lad) lesion.However, the imaging catheter failed to connect.An error "connection failure(395)" message displayed.Therefore, the imaging catheter was removed and another dragonfly optis imaging catheter was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.Based on the device analysis, the exit guidewire notch was torn.No additional information was provided.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20305198
Report Number2024168-2024-11317
Device Sequence Number15384928
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)251113(10)10059856
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2025
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number10059856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown